# SDR SWAA2016032950384

- Difficulty date: March 23, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 27,088 hours, 16,029 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 81205141A48103
- Part serial: 07318H6876
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R2 FLIGHT DECK WINDOW, HEATING ELEMENT ARCED.  R & R R2 WINDOW IAW MT.
